# SDR USAASB08107

- Difficulty date: November 8, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Right Pack Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM PHL, EN ROUTE TO MCO, CREW REPORTED A SOUR ODOR HAD FILLED THE CABIN ATMOSPHERE CAUSING THE FORWARD LAVATORY SMOKE DETECTOR TO SOUND.  SMELL DISSIPATED EN ROUTE BUT RETURNED ON FINAL APPROACH TO MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT AIR CYCLE MACHINE OVERSERVICED.  DRAINED OIL TO PROPER LEVEL.  RAN ENGINES AND AIR CONDITIONING SYSTEMS.  NO ODOR AT THIS TIME.  AIRCRAFT OK FOR SERVICE.
